# SDR A6WA2013100200222

- Difficulty date: September 11, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK BETWEEN FS 559+112 AND FS 574 AT LBL 9 CORRODED.   R & R SEAT TRACK.
